图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/J Automat Inf Scien.v38.i5.30
pages 23-33

Method of Solving Nonlinear Programming Using Variable Dimension Basis

Yuriy D. Shcherbashin
National Technical University of Ukraine "Kiev Polytechnical Institute", Ukraine

ABSTRACT

Consideration is given to approximation programming method with gradually increasing/decreasing basis dimension. If the solution is found in the vertex of limiting polyhedron, i.e., on the boundary of intersection of n-limiting hyperplane (n — dimension of space of searched variables), then the basis dimension reaches n; if the solution is on the faces or edges of limiting polyhedron, then the basis dimension decreases. With the solution found inside the admissible domain, then the basis dimension is zero and X-trace on the last steps corresponds to the fastest descent (ascent) algorithm. The other feature of the method is the application of quadratic approximation of discrepancy Δ φi (X) variation along admissible appropriate direction — ray σ — linear combination of edges of current basis cone. The quadratic approximation method enables us to increase the step length in comparison with the simplest methods of approximation programming.


Articles with similar content:

On Solvability of Maximization Problems in Conjugate Spaces
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Vladimir V. Semenov
On the Choice of Optimal Coefficients and Optimal Nodes of the Quadrature Formulae for Functional Classes Given by Quasimetrics
Journal of Automation and Information Sciences, Vol.34, 2002, issue 6
Elena M. Kiseleva, Tatyana F. Stepanchuk
Solving a Continuous Single-product Problem of Optimal Partitioning with Additional Conditions
Journal of Automation and Information Sciences, Vol.41, 2009, issue 7
Yana E. Kadochnikova, Elena M. Kiseleva
COMPUTATIONAL HEAT TRANSFER WITH MATHEMATICA
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
Mikhail D. Mikhailov
Coordination Approach to the Organization of Motion of Manipulation Robots
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
Yuriy V. Krak